Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Taking A Lot of AntAcids



Recommended Posts

I am having to take 3-4 antacids everyday due to burning/hurting pain in stomach?

Acid is not coming up, but stays in stomach. Can lab band cause ulcers? Has anyone else had this problem? What did you do about it?

I have an appointment March 19th with my new lap band doctor. My lap band surgeon recently passed away, so I have a new doctor now.

Any insight you might have i would greatly appreciate.

Share this post


Link to post
Share on other sites

Go to dr. and have it evaluated........that is how I started. I now have GERD and my band needs to come out. I have had band 10 years... . don't delay like I did. best of luck

Share this post


Link to post
Share on other sites
Posted (edited)

The same thing was happening to me. Horrible heartburn Gerd and acid reflux. It got to the point where I would throw up every night and not able to keep anything down during the day. Wound up Seeing my surgeon On Wednesday and had the band removed on Monday he said my stomach was above the band was capsulated. A-day later for the 1st time in over a month and a 1/2 I didn't throw up at night and I slept almost through the whole night. I couldn't be happier.

Edited by Catw

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×